Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having allergic reaction after certain food. Applied moisturizer. What can i apply ??

Hi I have sensitive skin and over the last few years notice reactions with redness and burning after certain foods/drink but then recently, I had a baby and now I have dry flaky skin on my forehead and cheeks- nothing clears it Ive tried barrier cream top of line moisturisers for sensitive skin and just plain moisturiser.. now my face is burning to touch do i have a condition or is this hormonal and what can i do to make it better?
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
this can be after effects of pain killers like paracetamol brufen
calcium bcomplex dietry suppliments and multivitamins
you think about any medicoine taken
you can take anti aleric cleritin 10 mg night for 10 days
can apply moisteriser and mix with clindamycin gel becase if you apply moisteriser alone it can form pimples on face
use non toxic soaps oils cream and shampoo
no oils and spicy food
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor